Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions

Spitz M (2019)
Journal of Differential Equations 266(8): 5012-5063.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2019
Zeitschriftentitel
Journal of Differential Equations
Band
266
Ausgabe
8
Seite(n)
5012-5063
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/2962784

Zitieren

Spitz M. Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions. Journal of Differential Equations. 2019;266(8):5012-5063.
Spitz, M. (2019). Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions. Journal of Differential Equations, 266(8), 5012-5063. https://doi.org/10.1016/j.jde.2018.10.019
Spitz, M. (2019). Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions. Journal of Differential Equations 266, 5012-5063.
Spitz, M., 2019. Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions. Journal of Differential Equations, 266(8), p 5012-5063.
M. Spitz, “Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions”, Journal of Differential Equations, vol. 266, 2019, pp. 5012-5063.
Spitz, M.: Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions. Journal of Differential Equations. 266, 5012-5063 (2019).
Spitz, Martin. “Local wellposedness of nonlinear Maxwell equations with perfectly conducting boundary conditions”. Journal of Differential Equations 266.8 (2019): 5012-5063.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar